| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Computer Software Problem (1112); Application Program Version or Upgrade Problem (2881)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had new software release detected.Customer's blood glucose level was unknown.Customer reports they were able to clear the alarm.Customer states they receive another insulin pump error.Customer states insulin pump had second occurrence of error.The insulin pump will be returned for analysis.